RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 3, Pages 217–224 (Mi timm733)  

This article is cited in 1 scientific paper (total in 1 paper)

The best $L_p$ approximation of the Laplace operator by linear bounded operators in the classes of functions of two and three variables

A. A. Koshelev

Ural Federal University

Abstract: Close two-sided estimates are obtained for the best approximation in the space $L_p(\mathbb R^m)$, $m=2,3$, $1\le p\le\infty$, of the Laplace operator by linear bounded operators in the class of functions for which the square of the Laplace operator belongs to the space $L_p(\mathbb R^m)$. We estimate the best constant in the corresponding Kolmogorov inequality and the error of the optimal recovery of the values of the Laplace operator on functions from this class given with an error. We write an operator whose deviation from the Laplace operator is close to the best.

Keywords: Laplace operator, approximation of unbounded operators by bounded operators, Kolmogorov inequality, optimal recovery.

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 277, suppl. 1, 136–144

Bibliographic databases:

UDC: 517.518
Received: 31.10.2010

Citation: A. A. Koshelev, “The best $L_p$ approximation of the Laplace operator by linear bounded operators in the classes of functions of two and three variables”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 217–224; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 136–144

Citation in format AMSBIB
\Bibitem{Kos11}
\by A.~A.~Koshelev
\paper The best $L_p$ approximation of the Laplace operator by linear bounded operators in the classes of functions of two and three variables
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 3
\pages 217--224
\mathnet{http://mi.mathnet.ru/timm733}
\elib{https://elibrary.ru/item.asp?id=17870133}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2012
\vol 277
\issue , suppl. 1
\pages 136--144
\crossref{https://doi.org/10.1134/S0081543812050136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305909000013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863566757}


Linking options:
  • http://mi.mathnet.ru/eng/timm733
  • http://mi.mathnet.ru/eng/timm/v17/i3/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Koshelev, “The Landau–Kolmogorov problem for the Laplace operator on a ball”, Russian Math. (Iz. VUZ), 60:2 (2016), 25–32  mathnet  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:130
    Full text:48
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021